# SDR DALA2024050905045

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,934 hours, 35,277 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: C/W ER/A 617583-14AD. REF BY AIRBORNE/PEMCO NR.15173.0316. C/A: C/W ALL STEP OF PRI 617583-14AD REV 02 AWATING ENG P108 1604328 Q875 2201442 RECEIVED FINAL ERA 612583-14AD  STEP MATCHES PR 1617583-14AD REV 02 JOB COMPLETE P108 1604328 2201442, DTA CAPTURED ON LOG 0330948.
